# SDR CA970910005

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 2400 · Electrical Power System
- Part: Ground Block
- Part number: 2048141
- Condition: Not Grounded
- Location: Electrical Power
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GROUND BLOCK POORLY GROUNDED TO AIRFRAME.  SURFACES CLEANED AND GOOD BOND SUPPLIED.
